Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE ADVISE ME Jellibabe

Posted by pixygoth on October 20, 2003, at 10:11:43

In reply to PLEASE ADVISE ME, posted by Jellibabe on October 20, 2003, at 2:28:40

Hi There - I don't know anything about your other meds but I'm just coming down from 225mg Effexor - which has definitely made me fat. That's not why I'm coming off it, although my pdoc *was* concerned about possible health issues there - 20% bodyweight rise *is* quite extreme. What is your change? (percentages are quite subtle, if you're shy!)
It seems though that we all have unique reactions particularly weight-wise - Effexor is said to cause weight-*loss* after all!
My doc reassured me by saying that med. related weight change usually goes back to normal when you come off. If you're talking longterm use then you might just be stuck. Lots and lots of luck though,
S x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pixygoth thread:271008
URL: http://www.dr-bob.org/babble/20031015/msgs/271062.html